# SDR TRBA2009044

- Difficulty date: March 22, 2009
- Submitted: March 26, 2009
- Operation: Air carrier
- Aircraft: N545AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 545
- Aircraft time: 17,716 hours, 20,661 cycles
- Engine: Pwa PW127
- Engine time: 20,386 hours, 21,916 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Rt Engine
- Part time: 20,386 hours, 21,916 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

RT ENGINE OIL LOW PRESSURE PROBLEMS DURING CLIMB.  PROCEEDED WITH PRECAUTIONARY ENGINE SHUT DOWN AND RETURNED TO DFW.
